In this paper, we aim at establishing certain integral transform and fractional integral formulas for the generalized Gauss hypergeometric functions, which was introduced and studied by ¨Ozergin et al. [J. Comput. Appl. Math. 235(2011), 4601-4610]. All the results derived here a
Digital Object Identifier (DOI)
"Certain Properties of the Generalized Gauss Hypergeometric Functions,"
Applied Mathematics & Information Sciences: Vol. 08
, Article 26.
Available at: https://dc.naturalspublishing.com/amis/vol08/iss5/26